Asymptotic Properties of Foliations

J.F. Plante

Commentarii mathematici Helvetici (1972)

  • Volume: 47, page 449-456
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Plante, J.F.. "Asymptotic Properties of Foliations." Commentarii mathematici Helvetici 47 (1972): 449-456. <>.

author = {Plante, J.F.},
journal = {Commentarii mathematici Helvetici},
pages = {449-456},
title = {Asymptotic Properties of Foliations},
url = {},
volume = {47},
year = {1972},

AU - Plante, J.F.
TI - Asymptotic Properties of Foliations
JO - Commentarii mathematici Helvetici
PY - 1972
VL - 47
SP - 449
EP - 456
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.